# SDR DHL2002748002

- Difficulty date: May 18, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Engine: Pwa JT8D15A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 378200
- Part serial: 1912
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ENGINE FAILURE NR 3 ENGINE AFTER GEAR RETRACTION.  REMOVED NR 3 ENG FUEL PUMP & FCU PER M/M 73-11-1 PRATT & WHITNEY.  INSTALLED SERVICEABLE FUEL PUMP & FCU IAW M/M 73-11-1 & 73-21-1.  OPS CHECK SERVICEABLE.
